# SDR CA031210006

- Difficulty date: December 9, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,447 hours
- Engine: Pwa AWASP
- Propeller: Hamstd 43E60
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 21523107821
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizontal Stab
- Component part number: 2152300188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION IT WAS NOTED THAT THE INBOARD RIB P/N 215-23107-821 WAS CRACKED ON THE UPPER FLANGE. THE REMAINING AIRCRAFT IN THE FLEET WERE INSPECTED AND ALL 3 HAD CRACKS ON THE SAME RIB. THE CRACKS VARIED IN LENGTH FROM 1 INCH TO APPROXIMATELY 4 INCH. THE TAT'S WERE 3545.3, 3274.8 AND 2919.5.
